2 results for the equation.

Parameters for your search query:
Keyword    the equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 252-256. DOI: 10.12691/ajams-3-6-6
Pub. Date: November 27, 2015Views: 5427Downloads: 3826
Open AccessArticle
Export: RIS | BibTeX | EndNote
Proof the Riemann Hypothesis
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 53-59. DOI: 10.12691/ajams-2-2-1
Pub. Date: February 26, 2014Views: 19517Downloads: 13924
Figure of 12
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types